Pacific Journal of Mathematics

Amitsur cohomology of quadratic extensions: formulas and number-theoretic examples.

Richard T. Bumby and David E. Dobbs

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 21-30.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868619

Mathematical Reviews number (MathSciNet)
MR0384772

Zentralblatt MATH identifier
0317.12006

Subjects
Primary: 13A20
Secondary: 12G05: Galois cohomology [See also 14F22, 16Hxx, 16K50]

Citation

Bumby, Richard T.; Dobbs, David E. Amitsur cohomology of quadratic extensions: formulas and number-theoretic examples. Pacific J. Math. 60 (1975), no. 1, 21--30. https://projecteuclid.org/euclid.pjm/1102868619


Export citation

References

  • [1] S. U. Chase, D. K. Harrison, and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Memoirs Amer. Math. Soc,No.52(Amer. Math. Soc,Providence, R. I., 1965).
  • [2] S. U. Chase and A. Rosenberg, Amitsur cohomology and the Brauer group, Memoirs Amer. Math. Soc, No. 52 (Amer. Math. Soc, Providence, R. I., 1965).
  • [3] D. E. Dobbs, Amitsur cohomology of algebraic number rings, Pacific J. Math., 39 (1971), 631-635.
  • [4] D. E. Dobbs, On inflation and torsion of Amitsur cohomology, Canad. J. Math., 24 (1972), 239-260.
  • [5] D. E. Dobbs,Amitsur cohomology of cubic extensions of algebraic integers, Israel J. Math., 14(1973), 213-220.
  • [6] K. I. Mandelberg, Amitsur cohomology for certain extensions of rings of algebraic integers, submitted for publication.
  • [7] R. A. Morris, On the Brauer group of Z, Pacific J. Math., 39 (1971), 619-630.
  • [8] J. T. Tate, Global class field theory, in Algebraic Number Theory, edited by J. W. S.Cassels and A. Frohlich (Thompson, Washington, D. C, 1967).
  • [9] E. Weiss, Algebraic Number Theory, (McGraw-Hill, New York, 1963).
  • [10] K. S. Williams, Integers of biquadratic fields, Canad. Math. Bull., 13 (1970), 519-526.